# SDR CALA2020111601277

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 65,771 hours, 26,302 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED TO DISPATCH DUAL CABIN PRESSURE SYSTEM FAILURES.  ALSO DD STATED CREW REPORTED MANUAL OPERATION INOPERABLE LOCKING ITEM FOR CONFIRMATION UNLOCKED FOR DISPOSITION.  REF L/P 5475842 FOR NR 1 AND NR 2 CPC REPLACEMENT AND OUTFLOW VALVE REPLACEMENT.
